# SDR FDEA202403150438

- Difficulty date: March 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246806216
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPOILER #6 ACTUATOR INBD JACK RIB LOWER HOLE GOUGE ACCOMPLISHED THE CAT.A REINFORCEMENT REPAIR AT LH WING #6 SPOILER JACK RIB STA SP1X   31.675, THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 I.A.W FEDEX EA NO:T6-5740-  T0378536 P1, SEQ NO:1164, TITLE:WINGS - ATTACH FITTINGS - LH WING #6 SPOILER JACK RIB AT   STA SP1X 31.675 - BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM DEVIATION  "MAJOR REPAIR"
